Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On the fundamental periods of Hilbert modular forms

Author: Ze-Li Dou
Journal: Trans. Amer. Math. Soc. 346 (1994), 147-158
MSC: Primary 11F67; Secondary 11F41
MathSciNet review: 1264144
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main purpose of this paper is to establish the existence of fundamental periods of primitive cusp forms of Hilbert modular type of several variables, as well as the relationship between those fundamental periods and the special values of the associated $ L$-functions. These results, together with some recent results of Shimura, give us the means of translating with ease results concerning periods of automorphic forms derived from various points of view. We also verify several conjectures of Shimura on the properties of such fundamental periods.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11F67, 11F41

Retrieve articles in all journals with MSC: 11F67, 11F41

Additional Information

PII: S 0002-9947(1994)1264144-9
Keywords: Periods, automorphic forms, modular forms, $ L$-functions, periods of modular forms, special values of $ L$-functions, cohomology of automorphic forms
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia